Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 68, NWS Green Bay, WI

October 15, 2011

NWS Green Bay, WI issued this small craft advisory at Oct 15, 2011, 6:57 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2011, 6:57 PM CDT (23:57 UTC)
Expired
Oct 16, 2011, 10:15 AM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WHUS73 KGRB 152357
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT SAT OCT 15 2011

...STRONG GUSTY WINDS WILL CONTINUE...

.A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL
REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH
THE WEEKEND.

LMZ521-541-160800-
/O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/
/O.NEW.KGRB.SC.Y.0068.111015T2357Z-111017T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
657 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS
  BETWEEN 25 AND 30 KNOTS POSSIBLE...ESPECIALLY NEAR DEATHS DOOR
  AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS WILL INCREASE
  TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS
  POSSIBLE SUNDAY AFTERNOON.

* 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE NEAR DEATHS DOOR
  AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL BUILD TO
  3 TO 6 FT ON SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-160300-
/O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/
/O.NEW.KGRB.SC.Y.0068.111015T2357Z-111016T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
657 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS TO
  AROUND 25 KTS POSSIBLE THROUGH 10 PM...ESPECIALLY TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN. WINDS WILL EASE TO 10 TO 20 KTS
  OVERNIGHT. WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY
  MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON.

* 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN THROUGH 10 PM. WAVES WILL SUBSIDE TO 1
  TO 3 FT AFTER MIDNIGHT. WAVES WILL BUILD TO 3 TO 6 FT ON SUNDAY
  AFTERNOON.

* A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FROM MID-MORNING
  SUNDAY...THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
3 follow-up statements
007 
WHUS73 KGRB 160236
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CDT SAT OCT 15 2011

...STRONG GUSTY WINDS WILL CONTINUE...

.A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL
REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH
THE WEEKEND.

LMZ522-542-543-160345-
/O.CAN.KGRB.SC.Y.0068.000000T0000Z-111016T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
936 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...THEN WINDS WILL
  INCREASE TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO
  35 KTS POSSIBLE SUNDAY AFTERNOON.

* WAVES WILL SUBSIDE TO 1 TO 3 FT AFTER MIDNIGHT...THEN WILL BUILD
  TO 3 TO 6 FT SUNDAY AFTERNOON.

* A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FROM MID-MORNING
  SUNDAY...THROUGH MONDAY AFTERNOON.

$$

LMZ521-541-161045-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-111017T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
936 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

* 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS AROUND
  25 KTS POSSIBLE...ESPECIALLY NEAR DEATHS DOOR AND TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN. WINDS WILL INCREASE TO 15 TO 25
  KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS POSSIBLE
  SUNDAY AFTERNOON.

* 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE NEAR DEATHS DOOR 
  AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL BUILD 
  TO 3 TO 6 FT ON SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
671 
WHUS73 KGRB 160841
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
341 AM CDT SUN OCT 16 2011

...STRONG GUSTY WINDS WILL CONTINUE...

.A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL
REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH
MONDAY.

LMZ522-542-543-161700-
/O.EXB.KGRB.SC.Y.0068.111016T1800Z-111017T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
341 AM CDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM CDT MONDAY. 

* WEST WINDS INCREASING TO 15 TO 25 KTS THIS AFTERNOON WITH GUSTS
  TO 35 KTS POSSIBLE. WINDS MAY EASE TONIGHT BUT WILL BE ON THE
  INCREASE AGAIN ON MONDAY.

* WAVES BUILDING TO 3 TO 6 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-161700-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-111017T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
341 AM CDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

* WEST WINDS 15 TO 25 KTS...WITH GUSTS TO 35 KTS THIS AFTERNOON.
  WINDS MAY EASE TONIGHT BUT WILL BE ON THE INCREASE AGAIN ON
  MONDAY.

* WAVES BUILDING TO 3 TO 6 FT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
003 
WHUS73 KGRB 161515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT SUN OCT 16 2011

...STRONG GUSTY WINDS WILL DEVELOP THIS AFTERNOON AND THEN CONTINUE THROUGH
MONDAY MORNING...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS LAKE
MICHIGAN THROUGH MONDAY MORNING. WESTERLY WINDS WILL INCREASE BY
THIS AFTERNOON...FREQUENTLY GUSTING TO 25 TO 35 KNOTS THROUGH
MONDAY MORNING. THE HIGHEST WINDS AND WAVES WILL BE NEAR DEATHS
DOOR.

LMZ521-541-162315-
/O.UPG.KGRB.SC.Y.0068.000000T0000Z-111017T2100Z/
/O.NEW.KGRB.GL.W.0016.111016T1515Z-111017T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1015 AM CDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS WILL INCREASE TO TO 30 KTS...WITH GUSTS TO 35
  KTS BY EARLY EVENING. THEN GUSTS TO 40 KTS NEAR DEATHS DOOR OVERNIGHT.

* WAVES: 2 TO 4 FT...BUILDING TO 4 TO 7 FT BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-162315-
/O.UPG.KGRB.SC.Y.0068.111016T1800Z-111017T2100Z/
/O.NEW.KGRB.GL.W.0016.111016T1515Z-111017T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH GUSTS TO
  30 KTS BY LATE AFTERNOON. GUSTS TO 35 KTS ARE LIKELY TONIGHT.

* WAVES: 1 TO 2 FT...BUILDING TO 3 TO 5 FT BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 2:05 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Oct 15, 2:05 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CDT SAT OCT 15 2011

.SYNOPSIS...TYPICAL MID-LATE OCTOBER WEATHER.

UPR FLOW ACRS NOAM HAD MODEST AMPLITUDE...WITH A RIDGE OVER THE
ROCKIES AND A TROF OVER THE E. ERN TROF WL BRIEFLY GET PULLED BACK
WWD INTO THE GREAT LAKES RGN AND SHARPEN MID-WK IN RESPONSE TO
AMPLIFICATION BACK W OVER THE ERN PAC/FAR WRN NOAM. THE UPR FLOW
WL FLATTEN AGAIN LATE IN THE PERIOD...WITH UPR TROF SHIFTG BACK E.

TEMPS WL BE MUCH CLOSER TO SEASONAL NORMALS THAN THE PAST COUPLE
WEEKS...AND MAX TEMPS COULD EVEN BE A LITTLE BLO NORMAL FOR A FEW
DAYS DURING THE EARLY-MIDDLE PART OF THE WK BEFORE REBOUNDING
LATE. PCPN WL COME FM MAINLY LAKE-EFFECT AND SCT LGT SHOWERS AS
UPR TROF TEMPORARILY DEEPENS ACRS THE RGN NEXT WK. BUT WITH SIG
GULF MOISTURE REMAINING WELL S AND E OF THE AREA...AMNTS ARE
LIKELY TO END UP BLO NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TONIGHT AND SUNDAY.
WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL
DIMINISH QUICKLY LATE THIS AFTERNOON AND EARLY THIS EVENING. WINDS
WILL REMAIN UP ACROSS NORTHERN DOOR COUNTY DUE TO BETTER MIXING
OVER THE WARMER WATERS OF THE BAY OF GREEN BAY. WINDS ARE EXPECTED
TO INCREASE AGAIN LATE SUNDAY MORNING WITH WINDY CONDITIONS EXPECTED
FOR SUNDAY AFTERNOON. WIND GUSTS OVER 30 MPH ARE EXPECTED AT MANY
LOCATIONS. BUFKIT SOUNDINGS ALSO SUGGEST THAT GUSTS COULD APPROACH
40 MPH...BUT CONFIDENCE IS NOT THAT GREAT AT THE MOMENT. WILL MENTION
GUSTS TO AROUND 35 MPH.

THE FAIR WEATHER CUMULUS WILL DISSIPATE LATE THIS AFTERNOON OR
EARLY THIS EVENING. MEANWHILE...DISTURBANCE PASSING TO THE SOUTH
OF THE AREA WILL BRING AN INCREASE IN CLOUDINESS LATE THIS EVENING
AND OVERNIGHT. HAVE A CHANCE OF SPRINKLES OR LIGHT RAIN GENERALLY
SOUTH OF A KEWAUNEE TO MARSHFIELD LINE. DID NOT STRAY FAR FROM
GUIDANCE TONIGHT AND SUNDAY.

.LONG TERM...SUN NGT THROUGH NEXT SAT. QUIET AT THE START OF THE
PERIOD...THEN INCRG CLDS AND AN INCRG CHC FOR PCPN AS UPR TROF
DEEPENS OVER THE RGN. CLDS WL PROBABLY HOLD MAX TEMPS DOWN SOME
MID-WK...WITH CLDS AND PCPN PREVENTING MINS FM DROPPING TOO FAR.
KEY INDICATOR FOR PCPN TYPE WL LIKELY BE 1000-850 MB TKNS AS THAT
WL BEST REFLECT LOW-LEVEL TEMPS. EXCEPT FOR LATE WED NGT...1000-
850 MB TKNS OFF THE ECMWF SUPPORTED LIQUID PCPN. BUT GIVEN
UNCERTAINTLY THAT FAR OUT INTO THE FCST AND SINCE WE ALREADY HAD A
MIX IN THE FCST...STUCK CLOSE TO PCPN TYPE DISTRIBUTION FM PREV
FCST.
&&

.AVIATION...GUSTY WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH
GUSTS UP  TO 35 KNOTS WILL QUICKLY DIMINISH LATE THIS AFTERNOON.
WINDS SHOULD SUBSIDE TO 5 TO 15 KNOTS...WITH LOCALLY HIGHER GUSTS
OVER DOOR COUNTY TONIGHT. GUSTY WINDS ARE EXPECTED TO INCREASE
AGAIN SUNDAY MORNING BETWEEN 14Z AND 17Z. GUSTS TO AROUND 30 KNOTS
ARE EXPECTED AGAIN SUNDAY AFTERNOON. VFR CONDITIONS WILL PREVAIL
THROUGH SUNDAY.
&&

.MARINE...GALE WARNINGS WAS EXTENDED UNTIL 00Z FOR LOW END GALE
FORCE GUSTS. WINDS WILL QUICKLY SUBSIDE THIS EVENING INTO 10 TO
20 KNOT RANGE...EXCEPT WITH LOCALLY HIGHER WINDS OVER NORTHERN
DOOR COUNTY WITH GUSTS TO 35 KNOTS. WINDS ARE EXPECTED TO INCREASE
AGAIN LATE SUNDAY MORNING AND AFTERNOON. GUSTS COULD APPROACH GALE
FORCE GUSTS DURING THE AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/SKOWRONSKI
Hazardous weather outlook, Oct 15, 2:10 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CDT SAT OCT 15 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
210 PM CDT SAT OCT 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

GUSTY WEST WINDS UP TO 40 MPH ARE POSSIBLE ACROSS DOOR COUNTY THIS
EVENING. WINDS ACROSS THE ENTIRE AREA WILL SUBSIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

WINDY CONDITIONS ARE EXPECTED AGAIN ON SUNDAY AFTERNOON WITH WIND
GUSTS OF 30 TO 40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-161915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
210 PM CDT SAT OCT 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTS TO NEAR GALE FORCE ARE POSSIBLE EARLY THIS EVENING ACROSS
NORTHERN DOOR COUNTY BEFORE WINDS SUBSIDE LATE THIS EVENING AND
OVERNIGHT. THE GALE WARNING WILL BE DOWNGRADED TO A SMALL CRAFT
ADVISORY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GUSTY WEST WINDS WILL CONTINUE TO PRODUCE CONDITIONS HAZARDOUS TO
SMALL SMALL CRAFT SUNDAY INTO MONDAY. GUSTS TO NEAR GALE FORCE
ARE POSSIBLE SUNDAY AFTERNOON.

ECKBERG/JS

In the hours before

Local storm report, Oct 15, 1:45 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT SAT OCT 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     NON-TSTM WND GST SHERWOOD                44.17N 88.27W
10/15/2011  M60 MPH          CALUMET            WI   TRAINED SPOTTER

            OBSERVATION TAKEN AT 40 FT ELEVATION.

&&

SAC

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.